# SDR BAQA092565

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117KC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Aircraft time: 6,216 hours
- Engine: Lyc LTS101*
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 066400703
- Part serial: 1751
- Condition: Inoperative
- Location: Vor System
- Part time: 6,216 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOES NOT CONVERT VOR COMPOSITE FOR SIN/COS ON HSI BEARING POINTER. REPLACED WITH SERVICABLE UNIT.  02/11/2004
